# SDR SWAA2020040635100

- Difficulty date: March 29, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727A FRAME AT STR 4R STANDOFF DAMAGED / REPLACED STANDOFF AT BS 727A AT STR 4R PER SRM 51-40-02-0G-0 AND AIPC 53-11-00-10. 57449U 31MAR20
